| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue; all keypad buttons unresponsive with moisture behind the display and in the battery compartment.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 24-sep-2019 with the following findings: during investigation, the keypad was found to be intact.No damage or peeling was observed.The keypad button response was unable to be tested due to a blank display when the pump powered on.The keypad cover was removed and there was no damage or contamination was observed on the button contacts.There was moisture visible in the display.Leak testing showed at a pump case leak.The pump was opened and moisture damage was found on the printed circuit board.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.